MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Catalog Number 8422300
Medical Device Problem Codes Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device stopped working while in use and showed a black screen.According to the user, the device gave an alarm here.No patient injury was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The logbook and a provided video of the device were analyzed.Based on the logbook entries, it can be seen that the log recording stopped unexpectedly at 5:29 am system time on 03/13/2023 in pc-bipap ventilation mode, indicating a device failure.From the video, it was evident that the device did not start after the main power switch was turned on and the audible piezo auxiliary alarm beeped continuously.Based on the status leds, it can be seen that a faulty m48.3 circuit board is the root cause of the device behavior.The problem was solved by replacing the affected circuit board.In the event of a complete loss of function of the ventilator, the safety valve automatically opens against the environment, thus allowing the patient to breathe spontaneously.The ventilator unit's auxiliary audible alarm alerts to notify the user of the unit failure.This alarm is supplied from an independent voltage source and lasts for at least 2 minutes.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key17142618
Report Number9611500-2023-00221
Device Sequence Number16621180
Product Code QOV
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)200916(93)8422300-04
Combination Product (Y/N)N
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown